# SDR QXEA200500121

- Difficulty date: January 21, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 16,188 hours, 23,220 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA - FLIGHT 2203 TAKEOFF ABORTED AT 60 KTS DUE TO FAILURE OF AUTOFEATHER TO ARM.  DEFERRED IAW MRL 61-2.  REF RSI 345810.
